Imbedding theorems for generalized Besov and Liouville spaces
Doklady Akademii Nauk, Tome 232 (1977) no. 6, pp. 1245-1248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_6_a3,
author = {G. A. Kalyabin},
title = {Imbedding theorems for generalized {Besov} and {Liouville} spaces},
journal = {Doklady Akademii Nauk},
pages = {1245--1248},
year = {1977},
volume = {232},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_6_a3/}
}
G. A. Kalyabin. Imbedding theorems for generalized Besov and Liouville spaces. Doklady Akademii Nauk, Tome 232 (1977) no. 6, pp. 1245-1248. http://geodesic.mathdoc.fr/item/DAN_1977_232_6_a3/